Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11940

Title: On two examples by Iyama and Yoshino
Authors: Keller, Bernhard
Murfet, Daniel
Issue Date: 2011
Citation: COMPOSITIO MATHEMATICA, 147(2). p. 591-612
Abstract: In a recent paper, Iyama and Yoshino considered two interesting examples of isolated singularities over which it is possible to classify the indecomposable maximal Cohen-Macaulay modules in terms of linear algebra data. In this paper, we present two new approaches to these examples. In the first approach we give a relation with cluster categories. In the second approach we use Orlov's result on the graded singularity category.
Notes: [Keller, Bernhard] Univ Paris 07, UFR Math, F-75251 Paris 05, France. [Murfet, Daniel] Hausdorff Ctr Math, D-53115 Bonn, Germany. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. keller@math.jussieu.fr; murfet@math.uni-bonn.de; michel.vandbenbergh@uhasselt.be
URI: http://hdl.handle.net/1942/11940
DOI: 10.1112/S0010437X10004902
ISI #: 000289544300007
ISSN: 0010-437X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.